# SDR SWAA2024092540454

- Difficulty date: September 23, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N8692F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33942
- Aircraft time: 27,288 hours, 13,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 SERVICE DOOR SLIDE LIGHT INOP.   REMOVED AND REPLACED BULB FOR R2 EMERGENCY SLIDE-EXTERIOR.  REPLACED IAW AMM 33-51-01.
